since ultram also has an anti-depressant component to it, does anyone know if can or does cause this problem, as I know this is a side effect of alot of anti-depressant meds
16 Jul 2012
Hi, lack of labido is not listed as a known side effect of tramadol (check out the following link http://www.drugs.com/tramadol.html). Although some people have reported it. Personally i have not expeienced it and neither has my friend who also takes it. It really depends on the person, everyone is different you know. I've not experienced lack of sexual desire from any pain killers i have ever taken, and have not heard of what Balbanese has posted? As i say, everyone is different though...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 18 Jul 2010
My Dr. recently prescribed me Tramadol (Ultram) 50mg 1 - 2 up to 4x a day to help manage chronic pain as a result of nerve and muscle trauma. I was ...
5 answers • 23 Aug 2011
I have tried everything but the Tramadol withdrawals are so unbarable I cant do it. I am a single mother of four and have wanted off of this for ten ...
4 answers • 11 Jan 2012
i have fm and ache all over. It's taking a toll on me? Ultram verses Vicodin? Any input would be appreciated. Tx
7 answers • 17 Jul 2012
I have not started as of yet but that side effect (lack of sexual desire) is giving me a hesitation to begin. Please help
2 answers • 28 Jan 2014